Biblioteca de la Universidad Complutense de Madrid

Compactness properties of the generalized green operator associated to the porous-media equation

Impacto



Díaz Díaz, Jesús Ildefonso y Vrabie, Ioan I. (1989) Compactness properties of the generalized green operator associated to the porous-media equation. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 309 (4). pp. 221-223. ISSN 0764-4442

URL Oficial: http://www.sciencedirect.com/science/journal/07644442




Resumen

We show some compactness properties of the operator f--u, where u is the solution of the nonlinear diffusion equation ut−Δφ(u)=f on (0,T)×Ω associated with the parabolic boundary conditions φ(u)=0 on (0,T)×∂Ω and u(0,⋅)=u0(⋅) on Ω, u0 a given function in L1(Ω). Our results are carried out under the general assumption that φ is a real continuous strictly increasing function satisfying φ(0)=0.


Tipo de documento:Artículo
Palabras clave:compactness properties; Green operator; porous media equation
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:16285
Depositado:10 Sep 2012 07:59
Última Modificación:08 May 2013 17:03

Sólo personal del repositorio: página de control del artículo